Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the relative consistency strength of determinacy hypotheses

Authors: Alexander S. Kechris and Robert M. Solovay
Journal: Trans. Amer. Math. Soc. 290 (1985), 179-211
MSC: Primary 03E60; Secondary 03E15, 03E35
MathSciNet review: 787961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any collection of sets of reals $ C$, let $ C{\text{-DET}}$ be the statement that all sets of reals in $ C$ are determined. In this paper we study questions of the form: For given $ C \subseteq C\prime$, when is $ C\prime {\text{-DET}}$ equivalent, equiconsistent or strictly stronger in consistency strength than $ C {\text{-DET}}$ (modulo $ {\text{ZFC}}$)? We focus especially on classes $ C$ contained in the projective sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E60, 03E15, 03E35

Retrieve articles in all journals with MSC: 03E60, 03E15, 03E35

Additional Information

PII: S 0002-9947(1985)0787961-2
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia